Alert archive / New Jersey / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 13, 2014, 3:14 PM EDT for 5 counties in New Jersey; 4 counties in Pennsylvania. It was in force for 2 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2014, 3:14 PM EDT (19:14 UTC)
- Expired
- Jun 13, 2014, 5:15 PM EDT
- In force
- 2 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Bucks County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 114 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 3:20 PM EDT | TSTM WND GST 57 | Forks Twp, PA | |
| Jun 13, 3:54 PM EDT | TSTM WND DMG | Franklin, NJ | LARGE LIMBS DOWN.. |
| Jun 13, 3:54 PM EDT | TSTM WND DMG | Franklin, NJ | LARGE LIMBS DOWN. |
| Jun 13, 4:20 PM EDT | TSTM WND GST 55 | Chester, NJ | ESTIMATED WIND GUST OF 50 TO 60 MPH. |
| Jun 13, 4:30 PM EDT | TSTM WND DMG | Randolph Twp, NJ | TREES DOWN IN RANDOLPH TOWNSHIP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 101 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 502 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
247
WWUS81 KPHI 131914
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 PM EDT FRI JUN 13 2014
NJZ001-007>010-PAZ055-062-103>106-132115-
EASTERN MONTGOMERY PA-HUNTERDON NJ-LOWER BUCKS PA-MONROE PA-MORRIS NJ-
NORTHAMPTON PA-SOMERSET NJ-SUSSEX NJ-UPPER BUCKS PA-WARREN NJ-
WESTERN MONTGOMERY PA-
314 PM EDT FRI JUN 13 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL MONTGOMERY...
EASTERN MONROE...EASTERN NORTHAMPTON...HUNTERDON...MORRIS...NORTHERN
BUCKS...NORTHERN SOMERSET...SUSSEX AND WARREN COUNTIES...
AT 311 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ALPINE MOUNTAIN TO SAYLORSBURG TO PHILLIPSBURG TO FERNDALE TO
KULPSVILLE...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO AROUND 45 MPH ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
PLEASE BE ON THE ALERT FOR FLASH FLOOD WARNINGS AND ALSO POSSIBLY
SEVERE THUNDERSTORM WARNINGS.
THESE STORMS WILL BE NEAR SILVERDALE...ROSETO...MONTGOMERYVILLE...AND
EAST BANGOR AROUND 320 PM...BLOOMSBURY...STROUDSBURG...NEW BRITAIN...
AND EAST STROUDSBURG AROUND 330 PM...DELAWARE WATER GAP AND
WASHINGTON AROUND 340 PM.
LAT...LON 4122 7439 4105 7449 4100 7429 4090 7426
4090 7433 4074 7436 4068 7445 4067 7440
4063 7441 4012 7550 4047 7530 4067 7526
4085 7542 4118 7532 4126 7513 4116 7515
4109 7502 4118 7489 4129 7484 4136 7471
$$
TFGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 13, 2:56 PM EDT, 18 minutes earlier.
Area forecast discussion, Jun 13, 2:56 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
256 PM EDT FRI JUN 13 2014
.SYNOPSIS...
A WARM HUMID AFTERNOON PRECEDES A COLD FRONTAL PASSAGE LATE THIS
EVENING. HIGH PRESSURE WILL BUILD ACROSS THE AREA OVER THE WEEKEND,
THEN SHIFT OFF THE COAST SUNDAY NIGHT INTO MONDAY, ALLOWING A WARM
FRONT TO LIFT NORTH OF THE AREA MONDAY. A SLOW MOVING COLD FRONT
WILL MOVE THROUGH THE GREAT LAKES REGION AND NORTHEAST STATES MONDAY
NIGHT INTO TUESDAY, FOLLOWED BY ANOTHER FRONTAL BOUNDARY ON WEDNESDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
FFA CONTINUES THOUGH THE WORST MAY BE OVER NOW FOR THE POCONOS AND
BERKS COUNTY.
ONE BAND OF TSTMS NOW.
TONIGHT...ANOTHER LEFTOVER BAND OF SHOWERS AND TSTMS IN W PA WILL
CROSS THE AREA TONIGHT IN DIMINISHING MODE BUT WITH A LITTLE MORE
SPEED SHEAR. THOSE STORMS SHOULD BE ON THE WANE AFTER 03Z AND
MOSTLY OFF THE COAST AROUND 08Z.
PATCHY FOG POSSIBLE LATE AS IT CLEARS.
&&
.SHORT TERM /SATURDAY/...
AFTER ANY FOG/STRATUS BURNS OFF AROUND 12Z...A SUNNY START
SHIFTS TO CONSIDERABLE AFTERNOON SC WITH DAYTIME HEATING AND
CONSIDERABLE COOLING ALOFT AT 850 MB. NW WIND GUST 15-20 MPH.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
A WONDERFUL START TO THE FORECAST THIS WEEKEND, FOLLOWED BY POSSIBLE
UNSETTLED WEATHER NEXT WEEK.
CONTINUED EXPECTATIONS FOR A PLEASANT END TO THE WEEKEND AS HIGH
PRESSURE WILL BUILD ACROSS THE AREA INTO SUNDAY, BEFORE SHIFTING
OFFSHORE SUNDAY NIGHT. DRY WEATHER IS EXPECTED AND TEMPERATURES
WILL BE A FEW DEGREES ABOVE NORMAL SUNDAY.
ON MONDAY, THE HIGH WILL PUSH FARTHER TO OUR SOUTHEAST, WHILE A WARM
FRONT LIFTS TO OUR NORTH. RIGHT NOW, WE DO NOT EXPECT MUCH IN THE
WAY OF PRECIPITATION MONDAY AS WE WILL HOLD ON TO RELATIVELY DRY
AIR.
BY MONDAY NIGHT AND TUESDAY, MODEL GUIDANCE IS IN AGREEMENT OF A
COLD FRONT/SURFACE TROUGH MOVING OUT OF THE GREAT LAKES AND ACROSS
THE NORTHEAST/MID-ATLANTIC REGION AS AN AREA OF LOW PRESSURE DRIFTS
THROUGH EASTERN CANADA. THEN BEHIND THIS FRONT, MODELS INDICATE
ANOTHER FRONTAL BOUNDARY SWINGING THROUGH ONCE AGAIN AS THE PARENT
LOW REMAINS ACROSS EASTERN CANADA. THE FRONT IS FORECAST TO PUSH
THROUGH THE AREA BY WEDNESDAY NIGHT AND BE OUT SOUTH BY THURSDAY.
THIS ENTIRE PERIOD WILL HAVE A CHANCE/SLIGHT CHANCE FOR SHOWERS AND
THUNDERSTORMS EACH DAY, ALTHOUGH IT WILL LIKELY NOT BE A WASH OUT
THE ENTIRE TIME.
TEMPERATURES THROUGH THE WEEK ARE EXPECTED TO BE WELL ABOVE NORMAL,
WITH TUESDAY AND WEDNESDAY EXPECTED TO BE THE WARMEST DAYS. RIGHT
NOW WE DO NO HAVE ANY 90 DEGREE DAYS FORECAST, ALTHOUGH IT WOULD NOT
BE SURPRISING FOR IT TO HAPPEN SOMEWHERE TUESDAY OR WEDNESDAY.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
REMAINDER THIS AFTERNOON...MAINLY CIGS 2500 TO 4500 FT WITH WIND
S OR SW AND GUSTING LESS THAN 15 KT. SLOW MOVING SHOWERS AND TSTMS
OVER E PA MOVE INTO W NJ BY 2130Z. TSTMS MAY PRODUCE A W TO SW WIND
G NEAR 40 KT.
TONIGHT...THE REMAINS OF THIS AFTERNOONS E PA SHOWERS AND TSTORMS
MOVE EWD THRU NJ AND DE DURING THE EVENING AND END BY 08Z SATURDAY.
VFR CIGS EXCEPT IFR CONDS IN SHOWERS AND TSTMS WITH A RISK OF A
NW GUST TO 35 KT THIS EVENING.
PATCHY IFR STRATUS AND FOG MAY FORM LATE .. AFTER THE SHOWERS END.
LIGHT WIND TURN NW LATE.
SATURDAY...AFTER ANY MORNING IFR ST/FOG AT 12Z BURNS OFF...VFR SCT-BKN
AOA 4000 THRU THE DAY AND A NW WIND G 15 KT.
OUTLOOK...
SATURDAY NIGHT-MONDAY...MOSTLY VFR.
MONDAY NIGHT-TUESDAY...VFR EXPECTED, WITH A CHANCE OF MVFR
CONDITIONS, ESPECIALLY WITH ANY SHOWERS/THUNDERSTORMS.
&&
.MARINE...
NO HEADLINES AT THIS TIME. SOME PATCHY FOG APPEARS EVIDENT ALONG
THE COAST.
WE MAY NEED AN SCA FOR NEAR 25 KT GUSTS BUT NONE ISSUED ATTM.
ATLC SEAS NEAR 4 FT THRU SATURDAY.
POSSIBLE SMW TSTM WESTERLY WIND GUST 35 KT THIS EVENING.
OUTLOOK...
SATURDAY-MONDAY...SUB-SMALL CRAFT ADVISORY CONDITIONS WITH
HIGH PRESSURE ACROSS THE WATERS.
MONDAY NIGHT-TUESDAY...SUB-SMALL CRAFT ADVISORY CONDITIONS REMAIN.
ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE, WITH HIGHER WINDS AND
SEAS NEAR THUNDERSTORMS.
&&
.HYDROLOGY...
FFA ISSUED.
STORMS ARE BIGGER THIS AFTERNOON AND PRODUCING ABOUT 1 INCH OF
RAIN IN 30-40 MINUTES. THE 1 HR FLASH FLOOD GUIDANCE WAS LOWERED
LAST NIGHT BY ALMOST AN INCH FOR PORTIONS OF E PA AND FAR NW NJ
WHERE .5 TO 2.5 INCHES OF RAIN OCCURRED LAST NIGHT AND THIS MORNING.
PWAT IS ROUGHLY 1.6 TO 1.7 THIS EVENING THEN SLOWLY DECREASES TO 1
INCH BY MORNING.
A HEALTHY BAND OF HEAVY SHOWERS AND TSTMS WITH GUSTY WEST SOUTHWEST
WINDS OF 35 TO 40 KT AND RAINFALL OF AN INCH IN 30 MINUTES IS
PROCEEDING ACROSS THE AREA. A COUPLE OF CELLS MIGHT PRODUCE SMALL
HAIL AND PROLIFIC LIGHTNING... BUT THIS WILL NOT BE A BIG SEVERE
DAY IN COMPARISON TO OTHER DAYS IN OUR AREA. PLS SEE THE SPC ..SEE
TEXT.. AND ANY SWO'S THAT MIGHT BE SENT THIS AFTN.
PORTIONS OF THE AREA NOT IN THE WATCH CAN PROBABLY HANDLE THESE RAINFALL
RATES EXCEPTING POOR DRAINAGE FLOODING.
&&
.TIDES/COASTAL FLOODING...
NO ADVISORY FOR THIS EVENINGS HIGH TIDE AT THIS TIME BUT WILL BE
REEVALUATED EARLY THIS EVENING. MARGINAL AT WORST.
&&
.RIP CURRENTS...
THERE IS STILL A MODERATE RISK FOR RIP CURRENT DEVELOPMENT ALONG
THE NJ SHORE TODAY WITH 3 TO 4 FT WAVES AND A 7 SECOND PERIOD.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR PAZ054-055-
060>062-070-071-101>106.
NJ...FLASH FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR NJZ001-007>010-
012-015>019.
DE...FLASH FLOOD WATCH UNTIL 2 AM EDT SATURDAY FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...ROBERTSON/DRAG 255
NEAR TERM...DRAG 255
SHORT TERM...DRAG 255
LONG TERM...ROBERTSON
AVIATION...DRAG/ROBERTSON 255
MARINE...DRAG/ROBERTSON 255
HYDROLOGY...255
TIDES/COASTAL FLOODING...255
RIP CURRENTS...255Hazardous weather outlook, Jun 13, 11:57 AM EDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1157 AM EDT FRI JUN 13 2014 DEZ001-NJZ001-007>010-012-015>019-PAZ054-055-060>062-070-071-101>106- 141600- NEW CASTLE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 1157 AM EDT FRI JUN 13 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. A FEW THUNDERSTORMS MAY ALSO PRODUCE STRONG WINDS THIS AFTERNOON OR EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ008-012-015-019-020-NJZ013-020>023-027-141600- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON- 1157 AM EDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS AFTERNOON AND TONIGHT WITH HEAVY RAIN WHICH COULD LEAD TO SOME FLOODING OF POOR DRAINAGE AND LOW LYING AREAS. A FEW STORMS MAY ALSO PRODUCE STRONG, GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-141600- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 1157 AM EDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS AFTERNOON AND EVENING WITH HEAVY RAIN WHICH COULD LEAD TO SOME FLOODING OF POOR DRAINAGE AND LOW LYING AREAS. A FEW STORMS MAY ALSO PRODUCE STRONG, GUSTY WINDS. THE THREAT FOR THE FORMATION OF RIP CURRENTS TODAY IS MODERATE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-141600- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1157 AM EDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 13, 12:36 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1236 PM EDT FRI JUN 13 2014
PAZ060-131745-
BERKS PA-
1236 PM EDT FRI JUN 13 2014
...STRONG THUNDERSTORMS WILL AFFECT BERKS COUNTY...
AT 1227 PM EDT...AN AREA OF STRONG THUNDERSTORM WAS WEST OF BERKS
COUNTY...MOVING EAST AT AROUND 20 MPH. ONE STRONG CELL WAS NEAR
MOUNT GRETNA PENNSYLVANIA.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR WOMELSDORF AROUND 120 PM...BERNVILLE AROUND
130 PM...SINKING SPRING AROUND 140 PM AND MOHNTON AROUND 150 PM.
LAT...LON 4052 7634 4052 7625 4059 7605 4058 7603
4065 7599 4068 7589 4045 7553 4026 7568
4014 7588 4036 7621 4037 7625 4048 7642
4050 7644
FORECASTER:POLocal storm report, Jun 13, 1:56 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
156 PM EDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM TSTM WND GST READING AIRPORT 40.38N 75.97W
06/13/2014 M53 MPH BERKS PA ASOS
&&
CORRECTED EVENT TIME...EVENT
EVENT NUMBER PHI1400298
MEOLASpecial weather statement, Jun 13, 2:16 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
216 PM EDT FRI JUN 13 2014
MDZ008-012-NJZ007-PAZ054-055-060>062-101>103-105-132015-
BERKS PA-CARBON PA-CECIL MD-EASTERN CHESTER PA-KENT MD-LEHIGH PA-
MONROE PA-NORTHAMPTON PA-UPPER BUCKS PA-WARREN NJ-WESTERN CHESTER PA-
WESTERN MONTGOMERY PA-
216 PM EDT FRI JUN 13 2014
...A LINE OF STRONG SHOWERS AND THUNDERSTORMS WILL AFFECT
CARBON...CECIL...CHESTER...EASTERN BERKS...LEHIGH...MONROE...
NORTHAMPTON...NORTHWESTERN BUCKS...NORTHWESTERN KENT...
WESTERN MONTGOMERY AND WESTERN WARREN COUNTIES...
AT 212 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5
MILES WEST OF GOULDSBORO TO 5 MILES NORTH OF LEHIGHTON TO 13 MILES
SOUTHEAST OF TAMAQUA TO 12 MILES WEST OF ALLENTOWN TO 14 MILES
SOUTHWEST OF ALLENTOWN TO 10 MILES NORTHWEST OF NORTHEAST TO 14 MILES
SOUTHWEST OF ANNAPOLIS...MOVING NORTHEAST AT 25 MPH.
TORRENTIAL DOWNPOURS AND WIND GUSTS TO 40 MPH ARE POSSIBLE WITH
THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
PLEASE BE ON THE ALERT FOR FLASH FLOODING AND IF NECESSARY,
SEVERE THUNDERSTORM WARNINGS.
THESE STORMS WILL BE NEAR PARRYVILLE...WEISSPORT...WEISSPORT EAST...
AND SCHNECKSVILLE AROUND 230 PM...STOWE...PALMERTON...OXFORD...AND
NORTH CATASAUQUA AROUND 245 PM...SOUTH POTTSTOWN AND SOUTH
COATESVILLE AROUND 300 PM.
LAT...LON 4116 7515 4102 7489 3982 7565 3972 7579
3962 7578 3929 7599 3912 7625 3932 7619
3944 7600 3952 7599 3965 7616 4037 7572
4050 7577 4058 7590 4070 7587 4074 7577
4079 7584 4114 7568 4123 7554 4126 7513
TFGLocal storm report, Jun 13, 2:52 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
252 PM EDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM TSTM WND GST READING AIRPORT 40.38N 75.97W
06/13/2014 M53 MPH BERKS PA ASOS
0215 PM FLASH FLOOD READING 40.33N 75.93W
06/13/2014 BERKS PA PUBLIC
MULTIPLE ROADWAYS REPORTED TO BE FLOODED AROUND THE
READING AREA.
&&
EVENT NUMBER PHI1400298 PHI1400299
MEOLALocal storm report, Jun 13, 3:03 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
303 PM EDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM TSTM WND GST READING AIRPORT 40.38N 75.97W
06/13/2014 M53 MPH BERKS PA ASOS
0215 PM FLASH FLOOD READING 40.33N 75.93W
06/13/2014 BERKS PA PUBLIC
MULTIPLE ROADWAYS REPORTED TO BE FLOODED AROUND THE
READING AREA.
0253 PM TSTM WND GST S ALLENTOWN 40.59N 75.48W
06/13/2014 M54 MPH LEHIGH PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1400298 PHI1400299 PHI1400300
MEOLASpecial weather statement, Jun 13, 3:14 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 PM EDT FRI JUN 13 2014
NJZ001-007>010-PAZ055-062-103>106-132115-
EASTERN MONTGOMERY PA-HUNTERDON NJ-LOWER BUCKS PA-MONROE PA-MORRIS NJ-
NORTHAMPTON PA-SOMERSET NJ-SUSSEX NJ-UPPER BUCKS PA-WARREN NJ-
WESTERN MONTGOMERY PA-
314 PM EDT FRI JUN 13 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL MONTGOMERY...
EASTERN MONROE...EASTERN NORTHAMPTON...HUNTERDON...MORRIS...NORTHERN
BUCKS...NORTHERN SOMERSET...SUSSEX AND WARREN COUNTIES...
AT 311 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ALPINE MOUNTAIN TO SAYLORSBURG TO PHILLIPSBURG TO FERNDALE TO
KULPSVILLE...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO AROUND 45 MPH ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
PLEASE BE ON THE ALERT FOR FLASH FLOOD WARNINGS AND ALSO POSSIBLY
SEVERE THUNDERSTORM WARNINGS.
THESE STORMS WILL BE NEAR SILVERDALE...ROSETO...MONTGOMERYVILLE...AND
EAST BANGOR AROUND 320 PM...BLOOMSBURY...STROUDSBURG...NEW BRITAIN...
AND EAST STROUDSBURG AROUND 330 PM...DELAWARE WATER GAP AND
WASHINGTON AROUND 340 PM.
LAT...LON 4122 7439 4105 7449 4100 7429 4090 7426
4090 7433 4074 7436 4068 7445 4067 7440
4063 7441 4012 7550 4047 7530 4067 7526
4085 7542 4118 7532 4126 7513 4116 7515
4109 7502 4118 7489 4129 7484 4136 7471
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 3:25 AM EDT | Special Weather Statement | PHI | Hunterdon | 65 min |
| Jun 13, 4:28 AM EDT | Special Weather Statement | PHI | Hunterdon, Sussex, Warren | 62 min |
| Jun 13, 8:32 AM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 118 min |
| Jun 13, 11:54 AM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 5 more | 11 hr |
| Jun 13, 2:00 PM EDT | Special Marine Warning | PHI | 90 min | |
| Jun 13, 2:16 PM EDT | Special Weather Statement | PHI | Warren | 119 min |
| Jun 13, 2:52 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Jun 13, 3:16 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester, Hunterdon, Mercer, Salem, Somerset | 4 hr |
| Jun 13, 3:36 PM EDT | Small Craft Advisory for Hazardous Seas | PHI | 6 hr | |
| Jun 13, 3:38 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 1 more | 52 min |
| Jun 13, 3:46 PM EDT | Flash Flood Warning | PHI | Morris, Somerset | 4 hr |
| Jun 13, 3:52 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Mercer, Middlesex, Salem | 53 min |
| Jun 13, 4:06 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jun 13, 4:18 PM EDT | Flash Flood Warning | PHI | Sussex, Warren | 4 hr |
| Jun 13, 4:27 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Somerset, Sussex | 63 min |
| Jun 13, 4:58 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 23 min |
| Jun 13, 5:04 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Cumberland, Gloucester, Mercer, Middlesex and 3 more | 4 hr |
| Jun 13, 5:08 PM EDT | Special Weather Statement | PHI | Middlesex | 37 min |
| Jun 13, 5:24 PM EDT | Flash Flood Warning | PHI | Middlesex | 4 hr |
| Jun 13, 5:36 PM EDT | Special Weather Statement | PHI | Monmouth | 54 min |
| Jun 13, 6:24 PM EDT | Areal Flood Warning | PHI | Hunterdon | 4 hr |
| Jun 13, 6:26 PM EDT | Special Weather Statement | PHI | Monmouth, Ocean | 94 min |
| Jun 13, 6:46 PM EDT | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more | 6 hr |
| Jun 13, 6:55 PM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 4 hr |
| Jun 13, 4:46 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Lehigh, Montgomery | 3 hr |
| Jun 13, 6:17 AM EDT | River Flood Warning | PHI | Chester | 4 hr |
| Jun 13, 6:41 AM EDT | Areal Flood Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 15 hr |
| Jun 13, 12:36 PM EDT | Special Weather Statement | PHI | Berks | 69 min |
| Jun 13, 1:25 PM EDT | Flash Flood Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Jun 13, 1:48 PM EDT | Flash Flood Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 4 hr |
| Jun 13, 1:48 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 57 min |
| Jun 13, 2:34 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Montgomery | 48 min |
| Jun 13, 2:42 PM EDT | Severe Thunderstorm Warning | PHI | Lehigh, Northampton | 63 min |
| Jun 13, 3:37 PM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's | 4 hr |
| Jun 13, 4:17 PM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 58 min |
| Jun 13, 3:33 PM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Jun 13, 4:38 PM EDT | Flash Flood Warning | PHI | Kent | 4 hr |
| Jun 13, 7:56 PM EDT | Special Weather Statement | PHI | Sussex | 64 min |
Nearby
Special Weather Statements in New Jersey, 2014Special Weather Statements in Pennsylvania, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.